MathSciNet Relay Station
MathSciNet bibliographic data
MR2255295 53C21 (35J60 53C27 53C42)
Ammann, Bernd; Humbert, Emmanuel; Ahmedou, Mohameden Ould An obstruction for the mean curvature of a conformal immersion $S^n\to\Bbb R^{n+1}$. Proc. Amer. Math. Soc. 135 (2007), no. 2, 489–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement